# SDR UPS02237389

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN ENTRY DOOR EMERGENCY LIGHT INOP.  INSTALLED NEW BATTERIES IN EMERGENCY EXIT LIGHT OVER ENTRY DOOR.  OPS CHECK GOOD.
